Title

Book review: "Asymptotics for Generalized Chi-square Goodness-of-fit Test" by C Drost

RIS ID

108968

Publication Details

Cressie, N. (1989). Book review: "Asymptotics for Generalized Chi-square Goodness-of-fit Test" by C Drost. Journal of the Royal Statistical Society. Series A (Statistics in Society), 152 (2), 258-259.

Abstract

This publication contains interesting new results on goodness-of-fit statistics, under both the null and the alternative hypotheses, when location and scale parameters are unknown (and hence estimated). The results appear to be correct, typographical errors are few, the organization is reasonably good and the English is virtually flawless.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.2307/2982927